# SDR MASA2022050500134

- Difficulty date: May 5, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 16,693 hours, 9,637 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SDPA FAIL ADV/ BURNT WIRE SMELL. ACFT IS STILL OOS IN OKC.
